Research Repository

On Aczel's type inequality for Gramians in 2-Inner product spaces

Kim, Seong Sik and Cho, Yeol Je and Dragomir, Sever S (2010) On Aczel's type inequality for Gramians in 2-Inner product spaces. PanAmerican Mathematical Journal, 20 (3). pp. 85-96. ISSN 1064-9735

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19729, Aczel inequality, Kurepa's inequality, Hadamard's inequality, Gramians
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 18 Jun 2012 06:07
Last Modified: 18 Jun 2012 06:07
URI: http://vuir.vu.edu.au/id/eprint/7391
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar